# SDR AALA971366

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED BETWEEN STA 640 - STA 660 ALONG STR 28L.  REMOVED CORRODED SECTION OF STRINGER AND SPLICED IN NEW SECTION PER SRM 53-10-3, FIGURE 1.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
